# SDR 2003FA0000712

- Difficulty date: July 16, 2003
- Submitted: July 16, 2003
- Operation: General aviation
- Aircraft: N437BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029015
- Aircraft time: 100 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: A780596L
- Condition: Mismanufactured
- Location: Optional Weight
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE WEIGHTED SEATS HAVE A HANDLE WELDED ON THE LEFT REAR CORNER. WITH THE SEAT BELT FASTENED IT IS POSSIBLE TO LIMIT FULL LEFT RUDDER TRAVEL DUE TO THE RUDDER PEDAL JAMMING THE SEAT BELT ATTACH TAB BETWEEN THE PEDAL AND THE HANDLE. IT ONLY HAPPENS WITH THE OPTIONAL WEIGHTED SEAT IN THE FRONT INSTALLED.
